# SDR SWAA115523

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 56,287 hours, 46,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WINDOW SKIN CRACKED AT BS 867+10, UPPER AFT CORNER.  REPAIRED SKIN IAW TC.
